# SDR GTIA201401041101

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 28,768 hours, 13,929 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Broken
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK HEAD HARNESS RETENTION TUBE IS BROKEN.  R & R OXYGEN MASK IAW AMM.  OPS CHECKED GOOD.
